# SDR MALA975698

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- Engine: Ge CT75A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2592 - DURING CRUISE RIGHT ENGINE AIR VALVE LIGHT ILLUMINATED ABOUT 10 SECONDS AFTER SELECTING ENGINE ANTI-ICE ON. AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND BROKEN WIRE AT CANNON PLUG TO GARRETT VALVE.  REPAIRED WIRE.  RAN ENGINE, BLEED AIR VALVES.  OPS CHECK GOOD IAW CT7 OPERATING INSTRUCTIONS SEI-575.  (M)
